... The staph infection was a result of the pacemaker surgery, so the pacemaker was removed, 6 weeks of home IV antibiotics, and a few weeks later another pacemaker was put in. Since then, he has had pain in the chest and left arm, fatigue, weakness, high blood pressure and very fast heart rates. He has also had a problem with small red spots in his eyes. Are these common after effects of endocarditis? I am trying to get him back in to his cardiologist, but would appreciate some input from someone who has been there. Thank you
I am sorry for this late reply. If you havent already done so, please make an emergency appointment or take him direct to the emergency department.
My husband has had recurrent Infective Endocarditis due to pacemaker infection - four times - and is lucky to have survived. The symptoms you describe suggest that your son may have a recurrent infection or that the original infection hasnt been eradicated.
What you describe arent after effects, but symptoms of active infection and urgent investigation is needed.
With my best wishes, P
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2010 • 1 answer
Infectious Endocarditis - hi, I'm new, anyone else finding it hard coming to terms with endocarditis
Posted 8 May 2011 • 5 answers
How much/long to take Clindamycin with staph infection that was already treated with 2 other antib.?
Posted 29 Aug 2012 • 1 answer
Posted 9 Sep 2013 • 1 answer
Posted 24 Aug 2014 • 1 answer